Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 64, NWS Milwaukee, WI

September 17, 2015Iowa County, Lafayette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 17, 2015, 4:19 PM CDT for Iowa County, Lafayette County, Wisconsin. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 17, 2015, 4:19 PM CDT (21:19 UTC)
Expired
Sep 17, 2015, 4:45 PM CDT
In force
26 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Iowa County, WI, Lafayette County, WI

The radar

The Milwaukee radar (KMKX), 130 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
347 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

947 
WUUS53 KMKX 172119
SVRMKX
WIC049-065-172145-
/O.NEW.KMKX.SV.W.0064.150917T2119Z-150917T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
419 PM CDT THU SEP 17 2015

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...
  NORTHERN LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 445 PM CDT

* AT 419 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BELMONT...OR
  NEAR MINERAL POINT...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MINERAL POINT...BLANCHARDVILLE...HOLLANDALE AND YELLOWSTONE LAKE ST
  PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4283 9033 4296 8984 4272 8984 4270 9029
TIME...MOT...LOC 2119Z 258DEG 34KT 4278 9024 

HAIL...1.00IN
WIND...60MPH
 
$$

BSH
1 follow-up statement
608 
WWUS53 KMKX 172130
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
430 PM CDT THU SEP 17 2015

WIC049-065-172145-
/O.CON.KMKX.SV.W.0064.000000T0000Z-150917T2145Z/
IOWA WI-LAFAYETTE WI-
430 PM CDT THU SEP 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN IOWA AND NORTHEASTERN LAFAYETTE COUNTIES...

AT 430 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MINERAL
POINT...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MINERAL POINT...BLANCHARDVILLE...HOLLANDALE AND YELLOWSTONE LAKE ST
PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4284 9020 4296 8984 4272 8984 4273 9017
TIME...MOT...LOC 2130Z 258DEG 34KT 4280 9010 

HAIL...1.00IN
WIND...60MPH
 
$$

BSH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 3:35 PM CDT, 44 minutes earlier.

Area forecast discussion, Sep 17, 3:35 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT THU SEP 17 2015

.LATE THIS AFTERNOON... FORECAST CONFIDENCE MEDIUM.

A LINE OF THUNDERSTORMS IS CROSSING SOUTHERN WI AND NORTHERN IL THIS
AFTERNOON. IT IS ASSOCIATED WITH A MID LEVEL SHORTWAVE CROSSING THE
STATE... WARM AIR ADVECTION... LOW LEVEL JET AND MOISTURE TRANSPORT
OVER THE REGION. THE LINE IS HEADING INTO AN AREA OF HIGHER
INSTABILITY AND BETTER SHEAR DUE TO BETTER DAYTIME HEATING WITH
FEWER CLOUDS OVERHEAD TODAY. WITH TEMPS IN THE LOWER 80S AND
DEWPOINTS IN THE MID TO UPPER 60S... CAPE VALUES ARE IN THE 1000 TO
1200 J/KG RANGE AND 0-6KM SHEAR IS AROUND 30 KT. THESE VALUES
SUPPORT A RISK FOR SOME HIGH WIND GUSTS AND AN ISOLATED HAIL THREAT
SO WE ARE KEEPING A CLOSE EYE ON THE CONVECTION.

SHOWERS AND THUNDERSTORMS ENTERING SOUTHWEST WI ARE IN AN AREA
ALREADY WORKED OVER BY EARLIER CONVECTION TODAY AND ARE NOT EXPECTED
TO BECOME STRONG AS THEY SPREAD EAST THROUGH EARLY EVENING.

.TONIGHT... FORECAST CONFIDENCE MEDIUM.

THE COLD FRONT IS LOCATED OVER NORTHEAST AND CENTRAL MN AS OF 3 PM
THIS AFTERNOON. IT WILL REACH SOUTH CENTRAL WI BETWEEN 09Z AND 12Z
/4-7 AM/ EARLY SATURDAY MORNING. THERE IS CONVECTION GOING ON ALONG
IT AND AHEAD OF IT. SOUTHERN WI CAN EXPECT SCATTERED SHOWERS AND
THUNDERSTORMS TO DEVELOP ASSOCIATED WITH CONTINUOUS WARM AIR
ADVECTION... MOISTURE TRANSPORT AND THE NOSE OF THE LOW LEVEL JET
THROUGH LATE EVENING. NOT SURE ABOUT WHERE EXACTLY THESE WILL
DEVELOP AND IF THEY WILL BE ABLE TO BECOME STRONG OR NOT. THE
CURRENT CONVECTION IS PUTTING A DENT INTO THE CAPE AND ADDING CIN...
AND I AM NOT SURE IF WE WILL HAVE TIME TO RECOVER BEFORE STORMS GO
ELEVATED. THUS... SPC KEPT US IN THE SLIGHT RISK FOR SEVERE FROM
MADISON AND WEST FOR TONIGHT.

THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS RIGHT ALONG THE COLD
FRONT AS IT CROSSES SOUTHERN WI LATE TONIGHT.

.FRIDAY... FORECAST CONFIDENCE MEDIUM.

EXPECT LOW CLOUDS AND MAYBE A FEW SHOWERS TO LINGER ACROSS SOUTHERN
WI FRIDAY MORNING. SHOWERS AND A FEW THUNDERSTORMS ARE POSSIBLE WITH
LINGERING INSTABILITY LINGERING THROUGH FRIDAY AFTERNOON...
DEPENDING ON HOW MUCH SUNSHINE CAN BREAK THROUGH THE CLOUDS. WINDS
WILL BE LIGHT AND THERE MAY BE AREAS OF FOG FRIDAY MORNING.

.FRIDAY NIGHT - CONFIDENCE...MEDIUM
CONTINUING THE IDEA OF A HIGH POP SCENARIO WITH SURFACE/850 WAVE
MOVING ALONG 850/925 BAROCLINIC ZONE. MID LEVEL SHORTWAVE ARRIVES
WITH DECENT CVA COMING INTO PLAY AS THE EVENING AND OVERNIGHT
HOURS WEAR ON. MORE OF A DEF ZONE SETUP. 850 FRONTOGENETICAL
FORCING LOOKS PRETTY STRONG ALONG WITH A FAIR AMOUNT OF 700-300
MILLIBAR Q-VECTOR CONVERGENCE. 06Z NAM HAD REALLY INTENSIFIED
SURFACE LOW WITH LARGE QPF DEF ZONE ACROSS WI. THE 12Z NAM HAS
TEMPERED THE 6Z RUN SOMEWHAT BUT IDEA OF A WIDESPREAD RAINFALL
EVENT STILL THERE. SO WILL KEEP THE VERY HIGH POPS GOING.

.SATURDAY - CONFIDENCE...MEDIUM
MID LEVEL SHORTWAVE SHIFTS EAST INTO THE EASTERN LAKES WITH
APPRECIABLE AVA WORKING INTO SRN WI. WILL CONFINE ANY LINGERING
SHRA TO THE EARLY MORNING HRS WITH MOS/RH PROGS SHOWING CLEARING
SKIES TAKING HOLD WITH TIME. LOW LEVEL THERMAL TROUGH MOST
PRONOUNCED IN THE MORNING WITH SOME MODIFICATION NOTED INTO THE
AFTN HRS.

.SUNDAY THROUGH WEDNESDAY - CONFIDENCE...MEDIUM
LOOKS LIKE A QUIET AND OVERALL SEASONAL PERIOD WITH A FAIRLY
LARGE AREA OF HIGH PRESSURE INFLUENCING THE CONDITIONS. MID LEVEL
FLOW BECOMES CYCLONIC AGAIN SUNDAY AND SUNDAY NIGHT THOUGH BOTH
THE NAM AND GFS SHOW A NEARLY PARCHED COLUMN SO WILL LEAVE THE
QUIET SUPERBLEND POPS ESSENTIALLY AS IS. 500 MILLIBAR HEIGHTS THEN
BUILD AGAIN INTO MID WEEK. 925 TEMPS START TO CLIMB BACK UP AGAIN
THROUGH THE TEENS CELSIUS TUESDAY INTO WEDNESDAY.

.THURSDAY - CONFIDENCE...LOW
THE GFS BREAKS DOWN THE MID LEVEL RIDGE WITH SOME SHORTWAVE
ENERGY WHILE THE ECMWF HANGS ONTO A MORE BROAD SW ANTICYCLONIC
FLOW WITH ANY SHORTWAVE ACTIVITY STILL WELL TO THE WEST. FOR NOW
THE SUPERBLEND POPS ARE MORE REFLECTIVE OF THE MORE PROGRESSIVE
GFS SOLUTION.

&&

.AVIATION/00Z TAFS/...SHOWERS AND THUNDERSTORMS TRACKING ACROSS
SOUTHERN WI AS OF 3 PM MAY PRODUCE WIND GUSTS UP TO 35 KT BUT
THEY ARE SHOWING SIGNS OF WEAKENING. THERE IS A CHANCE FOR
THUNDERSTORMS THROUGH THE EVENING.

A COLD FRONT WILL TRACK SOUTHEAST THROUGH WISCONSIN TONIGHT.
THUNDERSTORM CHANCES INCREASE JUST AHEAD OF THE FRONT IN SOUTH
CENTRAL WI THIS EVENING AND ARE EXPECTED ALONG THE FRONT OVERNIGHT.
MVFR CIGS AND VSBYS ARE ANTICIPATED FRIDAY MORNING AS THE SHOWERS
DIMINISH DUE TO THE COLD AIR ADVECTION BEHIND THE FRONT.

SHOWERS AND MAYBE THUNDER ARE POSSIBLE DURING THE DAY FRIDAY... BUT
WE EXPECT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS FRIDAY NIGHT
AHEAD OF ANOTHER COLD FRONT.

&&

.MARINE...SOUTH WINDS OF 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
NORTH OF PORT WASHINGTON WILL DIMINISH THIS EVENING. WINDS AND
WAVES REMAIN MARGINAL SOUTH OF PORT WASHINGTON. THUNDERSTORMS ARE
EXPECTED IN THE NEARSHORE WATERS BY LATE AFTERNOON AND AGAIN
TONIGHT AHEAD OF A COLD FRONT. SOME STORMS COULD PRODUCE STRONG
WIND GUSTS AND HAIL.

WINDS WILL BE LIGHTER ON FRIDAY. THEY WILL BECOME NORTHEAST IN THE
AFTERNOON. THEN A STRONG COLD FRONT WILL DROP SOUTH THROUGH LAKE
MICHIGAN EARLY SATURDAY MORNING. NORTH GALE FORCE GUSTS COULD
ACCOMPANY THE FRONT. THE MODELS VARY ON THE WIND SPEEDS WITH THIS
SYSTEM... SO WILL HOLD OFF ON A GALE WATCH AT THIS TIME.

&&

.BEACHES...WITH SOUTH WINDS OF 15 TO 25 KNOTS AND WAVES OF 3 TO 5
FEET...A BEACH HAZARD STATEMENT FOR THE BEACHES OF SHEBOYGAN COUNTY
LINES UP WITH THE SMALL CRAFT ADVISORY IN EFFECT. HAZARDOUS CONDITIONS
WILL LINGER INTO THE EVENING BEFORE WINDS AND WAVES LOWER. A MODERATE
SWIM RISK EXISTS AT THE LAKE MICHIGAN BEACHES FROM OZAUKEE COUNTY
SOUTH THROUGH KENOSHA COUNTY THROUGH EARLY EVENING.

A STRONG COLD FRONT WILL DROP SOUTH THROUGH LAKE MICHIGAN EARLY
SATURDAY MORNING. NORTH WIND GUSTS OF 40 MPH OR HIGHER COULD
ACCOMPANY THE FRONT AND CAUSE HIGH WAVES AND DANGEROUS CURRENTS. A
BEACH HAZARDS STATEMENT MAY BE NEEDED.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...BEACH HAZARDS STATEMENT UNTIL 10 PM CDT THIS EVENING FOR WIZ052.

LM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LMZ643.

&&

TONIGHT/FRIDAY/AVIATION/MARINE/BEACHES...MRC
FRIDAY NIGHT THROUGH THURSDAY...COLLAR
Hazardous weather outlook, Sep 17, 3:24 PM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
324 PM CDT THU SEP 17 2015

WIZ046-047-051-052-056>060-062>072-182030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
324 PM CDT THU SEP 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

LOOK FOR THUNDERSTORMS ACROSS MUCH OF SOUTHERN WISCONSIN. THERE IS
A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY WEST OF MADISON WITH
A MARGINAL RISK ELSEWHERE ACROSS SOUTHERN WISCONSIN.

A BEACH HAZARD STATEMENT IS IN EFFECT FOR SHEBOYGAN COUNTY THROUGH
EARLY EVENING FOR A HIGH SWIM RISK. A MODERATE SWIM RISK EXISTS AT
THE LAKE MICHIGAN BEACHES FROM OZAUKEE COUNTY SOUTH THROUGH
KENOSHA COUNTY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THUNDERSTORMS MOVE BACK INTO SOUTHERN WISCONSIN FRIDAY AFTERNOON
AND FRIDAY NIGHT AS LOW PRESSURE MOVES NORTHEAST ACROSS NORTHERN
ILLINOIS AND SOUTHEAST WISCONSIN. HEAVY RAINFALL WILL BE POSSIBLE.
THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS DURING THIS TIME
THAT COVERS ALL BUT THE FAR NORTHWEST SECTIONS OF SOUTHERN
WISCONSIN.

MODERATE TO HIGH SWIM RISKS ARE EXPECTED AT TIMES FROM FRIDAY
NIGHT THROUGH SATURDAY AT LAKE MICHIGAN BEACHES FROM SHEBOYGAN
COUNTY SOUTH TO KENOSHA COUNTY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ643>646-182030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
324 PM CDT THU SEP 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT NORTH OF PORT WASHINGTON
THROUGH EARLY EVENING FOR BREEZY SOUTH WINDS AND HIGH WAVES.

THUNDERSTORMS ARE EXPECTED AS A WEAK COLD FRONT APPROACHES. THERE
IS A MARGINAL RISK OF SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS FRIDAY
AFTERNOON WITH THUNDERSTORMS LIKELY FRIDAY NIGHT.

SMALL CRAFT OR GALE CONDITIONS ARE EXPECTED FRIDAY NIGHT AND
SATURDAY.

COLLAR
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Sep 17, 1:09 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
109 PM CDT THU SEP 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     NON-TSTM WND GST BELMONT                 42.74N 90.33W
09/17/2015  M50 MPH          LAFAYETTE          WI   TRAINED SPOTTER

            DOWNTOWN BELMONT

&&

RSCHAAR
Special weather statement, Sep 17, 1:58 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
158 PM CDT THU SEP 17 2015

WIZ062-063-067>069-171930-
ROCK-LAFAYETTE-IOWA-GREEN-DANE-
158 PM CDT THU SEP 17 2015

...GUSTY SOUTHERLY WINDS BEHIND A LINE OF THUNDERSTORMS WILL AFFECT
SOUTHERN IOWA...SOUTHERN DANE...LAFAYETTE... ROCK AND GREEN
COUNTIES...

AT 154 PM CDT...THE THUNDERSTORMS WERE LOCATED NEAR JANESVILLE...
MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE BEHIND THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WESTERN MADISON...JANESVILLE...BELOIT...FITCHBURG...STOUGHTON...
MONROE...VERONA...OREGON...MCFARLAND...MOUNT HOREB...MILTON...
EDGERTON...EVANSVILLE...DODGEVILLE...BRODHEAD...MINERAL POINT...
DARLINGTON...BELLEVILLE...NEW GLARUS AND CLINTON.

LAT...LON 4251 9042 4304 9043 4301 8901 4285 8901
      4284 8877 4249 8878
TIME...MOT...LOC 1854Z 252DEG 16KT 4270 8914

BSH
Special weather statement, Sep 17, 2:24 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
224 PM CDT THU SEP 17 2015

WIZ062>064-067>070-172045-
JEFFERSON-ROCK-LAFAYETTE-IOWA-GREEN-DANE-WALWORTH-
224 PM CDT THU SEP 17 2015

...STRONG SOUTHERLY WINDS BEHIND A LINE OF THUNDERSTORMS WILL AFFECT
SOUTHERN IOWA...SOUTHERN JEFFERSON...WALWORTH...SOUTHERN
DANE...LAFAYETTE...ROCK AND GREEN COUNTIES...

AT 222 PM CDT...A LINE OF THUNDERSTORMS WAS ALONG A LINE EXTENDING
FROM NEAR WHITEWATER TO NEAR MOUNT MORRIS...AND MOVING EAST AT 25
MPH. THE STRONGEST WINDS WILL BE TO THE WEST OF THESE STORMS.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.

LOCATIONS IMPACTED INCLUDE...
JANESVILLE...BELOIT...FITCHBURG...WHITEWATER...STOUGHTON...FORT
ATKINSON...MONROE...ELKHORN...OREGON...LAKE GENEVA...MILTON...
EDGERTON...EVANSVILLE...DODGEVILLE...EAST TROY...BRODHEAD...WILLIAMS
BAY...MINERAL POINT...DARLINGTON AND DELAVAN LAKE.

LAT...LON 4251 9042 4296 9043 4296 8854 4284 8854
      4284 8831 4250 8831
TIME...MOT...LOC 1922Z 275DEG 21KT 4284 8881 4199 8947

BSH
Special weather statement, Sep 17, 4:04 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
404 PM CDT THU SEP 17 2015

WIZ052-172130-
SHEBOYGAN-
404 PM CDT THU SEP 17 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SHEBOYGAN COUNTY...

AT 404 PM CDT...A STRONG THUNDERSTORM WAS NEAR HOWARDS GROVE...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SHEBOYGAN...HOWARDS GROVE...ELKHART LAKE...JOHNSONVILLE AND HAVEN.

LAT...LON 4376 8792 4386 8805 4389 8800 4389 8774
      4385 8773 4381 8773 4378 8771
TIME...MOT...LOC 2104Z 235DEG 17KT 4384 8789

BSH
Special weather statement, Sep 17, 4:13 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
413 PM CDT THU SEP 17 2015

WIZ062-067-172145-
LAFAYETTE-IOWA-
413 PM CDT THU SEP 17 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN IOWA AND NORTHERN
LAFAYETTE COUNTIES...

AT 413 PM CDT...A STRONG THUNDERSTORM WAS OVER BELMONT...OR 9 MILES
SOUTHWEST OF MINERAL POINT...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MINERAL POINT...BELMONT...ARGYLE...BLANCHARDVILLE...LAMONT...
HOLLANDALE AND YELLOWSTONE LAKE ST PARK.

LAT...LON 4297 8984 4270 8984 4271 9032 4281 9038
TIME...MOT...LOC 2113Z 258DEG 35KT 4276 9030

BSH

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 3:39 AM CDTBeach Hazards StatementMKXSheboygan18 hr
Sep 17, 1:58 PM CDTSpecial Weather StatementMKXGreen, Iowa, Lafayette, Rock32 min
Sep 17, 2:24 PM CDTSpecial Weather StatementMKXGreen, Lafayette, Rock, Walworth81 min
Sep 17, 4:04 PM CDTSpecial Weather StatementMKXSheboygan26 min
Sep 17, 4:13 PM CDTSpecial Weather StatementMKXIowa32 min
Sep 17, 6:03 PM CDTSpecial Weather StatementMKXColumbia, Dane27 min
Sep 17, 6:27 PM CDTSpecial Weather StatementMKXColumbia, Jefferson33 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.